Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating on Effexor

Posted by saintjames on April 13, 1999, at 16:17:06

In reply to Sweating on Effexor, posted by Toby on April 13, 1999, at 14:06:46

> I have a patient who has had her depression effectively wiped out by Effexor BUT...she has had excessive sweating since she started it about 5 months ago

James here...

I take 300-450 mgs and was already a sweater (thanks dad for the genes !) so I take it at nite b4 bedtime (whole dose) and sleep in a cool room. I am a classical singer and drink lots of water ( 1 gal a day or I don't have the high b natural, c, and c#)

Is this person really drinking enough water ? Few people do. For me any time I up the dose or restart Effexor the sweating is worse for a day or so. Moving to the south west helped me also.

I remember seeing some tips on Dr. Bobs site...if you have not seen them already.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4809